Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


psoriasis dissipate with meds ?
Aug 15, 2007

Does Psoriasis tend to dissipate with HART ? I have some flat redened skin on my face, and if this dissipates over time with HART at least there would be something to look forward to.

Response from Dr. Henry

In my experience the impact of HAART (effective HIV therapy) on the course of psoriaisis is variable and tough to predict. Flat reddedned skin on the face only may be due to some condition other than psoriasis (such as seborrheic dermatitis). I recommend discussing with your HIV specialist and consider a consultation with a dermatologist. KH



Previous
Lipodissolve and HIV
Next
Can Sun Affect t-cell Count?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement